Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 142, NWS Denver/Boulder, CO

July 10, 2013Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 10, 2013, 4:26 PM MDT for Washington County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2013, 4:26 PM MDT (22:26 UTC)
Expired
Jul 10, 2013, 5:00 PM MDT
In force
34 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
70.0 mph

County Washington County, CO

The radar

The Denver radar (KFTG), 119 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:29 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WUUS55 KBOU 102226
SVRBOU
COC121-102300-
/O.NEW.KBOU.SV.W.0142.130710T2226Z-130710T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
426 PM MDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WASHINGTON COUNTY IN NORTHEAST COLORADO...

* UNTIL 500 PM MDT

* AT 426 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDWAY...OR
  9 MILES WEST OF AKRON...MOVING NORTHEAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  AKRON...MIDWAY AND PLATNER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4039 10312 4011 10297 4004 10344 4011 10348
      4024 10348
TIME...MOT...LOC 2226Z 247DEG 29KT 4017 10339 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH

$$

KRIEDERMAN
1 follow-up statement
789 
WWUS55 KBOU 102246
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
446 PM MDT WED JUL 10 2013

COC121-102255-
/O.CAN.KBOU.SV.W.0142.000000T0000Z-130710T2300Z/
WASHINGTON CO-
446 PM MDT WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...SEVERE THUNDERSTORM REDEVELOPMENT REMAINS POSSIBLE...
AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 4039 10312 4011 10297 4004 10344 4011 10348
      4024 10348
TIME...MOT...LOC 2243Z 247DEG 29KT 4023 10320 

$$

KRIEDERMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:37 PM MDT, 49 minutes earlier.

Area forecast discussion, Jul 10, 3:37 PM MDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
337 PM MDT WED JUL 10 2013

.SHORT TERM...LINE OF THUNDERSTORMS IS CURRENTLY MOVING ACROSS
ELBERT...EASTERN ARAPAHOE AND EASTERN ADAMS COUNTIES. AS THIS LINE
PROGRESSES TO THE EAST IT WILL ENCOUNTER ADDITIONAL MOIST AND
UNSTABLE AIR. SCATTERED THUNDERSTORM ACTIVITY SHOULD CONTINUE FOR
A FEW MORE HOURS WITH STRONG THUNDERSTORMS AT TIMES. OUTFLOW
BOUNDARIES FROM CONVECTION IN SOUTHEAST WYOMING MAY ALSO HELP
INITIATE THUNDERSTORMS IN WELD AND LOGAN COUNTIES THROUGH THE
EARLY EVENING. WATER VAPOR IMAGERY INDICATES SOME DRYING OF THE
UPPER LEVELS LATER TONIGHT...BUT THE NEXT SURGE OF UPPER MOISTURE
IS ALREADY MOVING TOWARDS NORTHERN UTAH. THIS SHOULD BE OVER
NORTHERN COLORADO BY TOMORROW AFTERNOON TO SUPPORT ANOTHER ROUND
OF SHOWERS OVER THE MOUNTAINS AND NEARBY PLAINS. THE GFS AND NAM
BOTH INDICATE ANOTHER ROUND OF QPF IN THE AFTERNOON. WESTERLY FLOW
ALOFT CIRCULATING AROUND THE UPPER HIGH SHOULD CONTINUE KEEPING
SHOWERS MOVING FAST ENOUGH FROM WEST TO EAST TO AVOID PROBLEMS
FROM HEAVY RAINS. MOS GUIDANCE TEMPERATURES LOOK A LITTLE TOO WARM
TOMORROW...ESPECIALLY IF UPPER LEVEL MOISTURE IS ON THE INCREASE.

.LONG TERM...SOME STORMS WILL BE POSSIBLE ACROSS THE MOUNTAINS AS
WELL AS IN AND NEAR THE FOOTHILLS AND ALONG THE PALMER DIVIDE
THURSDAY EVENING. BEFORE ENDING AROUND MIDNIGHT...THOUGH A FEW
STORMS COULD PERSIST OVERNIGHT ACROSS THE HIGHER RIDGES. GUSTY
WINDS AND BRIEF MODERATE RAINFALL WILL BE POSSIBLE WITH THE
STORMS. EAST OF THE URBAN CORRIDOR...FORECAST SOUNDINGS STILL SHOW
A MODEST CAP IN PLACE. SO ANY STORMS THAT MOVE INTO THIS AREA WILL
PROBABLY DISSIPATE QUICKLY. ON FRIDAY...FLOW ALOFT BECOMES
SOUTHWEST AS UPPER HIGH SHIFTS ACROSS COLORADO WITH THE CENTER OF
THE RIDGE NEAR THE TEXAS AND OKLAHOMA PANHANDLES. THIS WILL ALLOW
FOR AN INFLUX OF SUBTROPICAL MOISTURE FROM THE SOUTHWEST. MODELS
SHOW 700 MB SPECIFIC HUMIDITY READINGS OF AROUND 7-8 G/KG SHIFTING
EAST ACROSS COLORADO DURING THE DAY. THERE IS ALSO A MODEST
INCREASE IN PRECIPITABLE WATER...AROUND SEVEN TENTHS OF AN INCH
OVER THE MOUNTAINS AND EXCESS OF AN INCH ACROSS THE PLAINS.
AIRMASS TO BECOME SLIGHTLY UNSTABLE BY THE AFTERNOON WITH MID
LEVEL CAP WEAKENING ACROSS THE PLAINS. THUS SHOULD SEE
THUNDERSTORM CHANCES INCREASE...MAINLY OVER THE MOUNTAINS. LOCALLY
HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS WHICH COULD
CREATE RUNOFF PROBLEMS OVER RECENT BURN AREAS. ACROSS PLAINS...
FORECAST SOUNDINGS SHOW CAPES INCREASING TO 1000 J/KG BY
21Z...WITH AROUND 1500 J/KG NEAR AKRON. A FEW STORMS COULD BECOME
SEVERE OVER THE FAR EASTERN PLAINS LATE AFTERNOON AND EARLY
EVENING WITH HAIL AND GUSTY WINDS POSSIBLE. TEMPERATURE AND
THICKNESS PROGS SUGGEST HIGHS WILL CHANGE LITTLE FROM THURSDAY'S
READINGS. FOR SATURDAY... MODEST SOUTHWEST FLOW ALOFT WILL PERSIST
OVER THE AREA WITH THE CENTER OF THE UPPER RIDGE OVER SOUTHWEST
KANSAS. THIS PATTERN WILL KEEP THE FLOW OF SUBTROPICAL MOISTURE
ACROSS THE REGION...WITH A BETTER CHANCE OF THUNDERSTORMS.
PRECIPITABLE WATER VALUES REMAIN HIGH...WITH READINGS IN EXCESS OF
AN INCH ACROSS THE PLAINS AND AROUND EIGHT TENTHS OF AN INCH OVER
THE MOUNTAINS. THIS WILL ALLOW FOR A GOOD CHANCE OF THUNDERSTORMS...
MAINLY DURING THE AFTERNOON AND EVENING HOURS. STORMS SHOULD FIRST
OCCUR OVER THE MOUNTAINS DURING THE LATE MORNING HOURS...THEN
SHIFT EAST ACROSS THE PLAINS THROUGH THE AFTERNOON AND EARLY
EVENING. SOUNDINGS SHOW A WEAK MID LEVEL CAP OVER THE PLAINS WHICH
COULD LIMIT THE CHANCES FOR STORMS. THREAT FOR SOME OF THE STORMS
PRODUCING LOCALLY HEAVY RAIN TO CONTINUE. GUIDANCE SHOWING VERY
LITTLE CHANGE IN TEMPERATURES...KEEPING HIGHS IN THE MIDDLE 90S
ACROSS THE PLAINS. MAY BE A BIT TOO WARM GIVEN THE POTENTIAL FOR
CLOUD COVER. ON SUNDAY...MODELS INDICATE SOME SUBTLE CHANGES TO
THE UPPER LEVEL PATTERN WITH A WEAKENING OF THE UPPER RIDGE CENTER
OVER NORTHWEST KANSAS AND THE DEVELOPMENT OF A CENTER NEAR THE
FOUR CORNERS. FLOW ALOFT APPEARS MUCH WEAKER WITH MORE OF A
WESTERLY COMPONENT. FLOW OF SUBTROPICAL MOISTURE LOOKS TO DECREASE
A BIT LEADING TO A DECREASING CHANCE OF THUNDERSTORMS. BEST CHANCE
FOR STORMS STILL LOOKS TO OCCUR ACROSS THE HIGH COUNTY...WITH A
LOWER CHANCE OVER THE PLAINS. TEMPERATURES TO BE NEAR NORMAL.

FOR THE LATER DAYS MONDAY THROUGH WEDNESDAY...MODELS CONTINUE TO
SHOW UPPER RIDGE BUILDING ACROSS COLORADO AND UTAH WITH THE CENTER
NEAR THE FOUR CORNERS. BULK OF MOISTURE PLUME LOOKS TO BE
CONCENTRATED ACROSS WESTERN COLORADO BY TUESDAY AND WEDNESDAY.
THIS PATTERN TO LEAD TOWARD A LESSER CHANCE OF THUNDERSTORMS...
CONFINED MAINLY TO THE MOUNTAINS. TEMPERATURES TO SLOWLY WARM
THROUGH WEDNESDAY.

&&

.AVIATION...OUTFLOW BOUNDARIES FROM AFTERNOON THUNDERSTORMS WILL
CAUSE WINDS AT THE AIRPORT TO BE VARIABLE THROUGH THE EARLY
EVENING HOURS. THE INITIAL LINE OF STORMS HAS GONE UP EAST OF THE
AIRPORT...BUT AIRMASS TO THE WEST IS STILL WARM AND MAY STILL
SUPPORT ANOTHER ROUND OF THUNDERSTORMS THROUGH ABOUT 01Z AS OUTFLOW
BOUNDARIES COME BACK TOWARD THE FOOTHILLS. AFTER 03Z...STORMS
SHOULD DIMINISH AND WIND FIELDS WILL RETURN TO TYPICAL DRAINAGE
PATTERNS.

&&

.HYDROLOGY...SCATTERED SHOWERS OVER THE MOUNTAINS THIS AFTERNOON
HAVE BEEN MOVING FAST ENOUGH TO LIMIT AREAS OF HEAVY RAINFALL.
WITH PRECIPITABLE WATER VALUES AT OR ABOVE AN INCH OVER THE
PLAINS...THUNDERSTORM ACTIVITY THIS EVENING MAY PRODUCE ENOUGH
RAIN FOR LOCALIZED FLOODING PROBLEMS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANKERS
LONG TERM....D-L
AVIATION...DANKERS
Hazardous weather outlook, Jul 10, 11:08 AM MDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1108 AM MDT WED JUL 10 2013

COZ030>051-111715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1108 AM MDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP IN THE MOUNTAINS...FOOTHILLS
AND ACROSS THE PALMER DIVIDE BY EARLY AFTERNOON AND THEN MOVE
EASTWARD ACROSS THE PLAINS LATE THIS AFTERNOON INTO THE EARLY
EVENING HOURS. SOME OF THE STORMS OVER THE PLAINS MAY PRODUCE
LARGE HAIL UP TO GOLFBALL SIZE ALONG WITH WIND GUSTS TO 60 MPH.
IN ADDITION...ONE OR TWO TORNADOS COULD OCCUR AS WELL. THE BEST
CHANCE OF SEVERE STORMS LOOKS TO BE EAST OF THE I-25 URBAN
CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG HIGH PRESSURE WILL BE OVER THE AREA THURSDAY WITH VERY
WARM AND MOSTLY DRY CONDITIONS. A FEW LATE DAY STORMS WILL BE
POSSIBLE...MAINLY OVER THE MOUNTAINS...PRODUCING GUSTY WINDS AND
BRIEF MODERATE RAIN. THE RIDGE WILL BEGIN SHIFTING EAST FRIDAY
ALLOWING FOR SUB-TROPICAL MOISTURE TO STREAM UP FROM THE DESERT
SOUTHWEST. THIS WILL INCREASE THE CHANCE OF THUNDERSTORMS FRIDAY
AND SATURDAY...WITH LOCALLY HEAVY RAIN POSSIBLE. A FEW STORMS
LATE ON FRIDAY MAY BECOME SEVERE ON THE PLAINS OF NORTHEAST
COLORADO. THE PLUME OF SUB-TROPICAL MOISTURE PLUME WILL SHIFT
WEST AWAY FROM COLORADO FRONT RANGE SUNDAY AND MONDAY...WITH A
DECREASING CHANCE FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM OVER NORTHEAST
COLORADO.

In the hours before

Special weather statement, Jul 10, 12:21 PM MDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1221 PM MDT WED JUL 10 2013

COZ034-036-039-101900-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST
BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000
FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000
FEET-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
1221 PM MDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR CENTRAL JEFFERSON AND SOUTHEASTERN CLEAR CREEK COUNTIES
UNTIL 100 PM MDT.

AT 1221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER BROOKVALE...OR 25 MILES WEST OF DENVER...
MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EVERGREEN...MORRISON...KITTREDGE...CONIFER...BROOKVALE...ASPEN
PARK...IDLEDALE...RED ROCKS PARK...TINY TOWN AND INDIAN HILLS.

LAT...LON 3951 10533 3959 10542 3959 10549 3966 10554
      3966 10547 3964 10543 3967 10545 3967 10540
      3968 10538 3971 10519 3966 10520 3962 10516
      3962 10517 3961 10516 3953 10516 3950 10514
      3947 10516 3947 10526 3948 10529 3950 10531
TIME...MOT...LOC 1821Z 278DEG 21KT 3961 10542

KRIEDERMAN
Local storm report, Jul 10, 2:43 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
243 PM MDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND GST     1 N STRASBURG           39.75N 104.30W
07/10/2013  M65.00 MPH       ADAMS              CO   TRAINED SPOTTER

&&

JK
Special weather statement, Jul 10, 2:48 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
248 PM MDT WED JUL 10 2013

COZ045-102130-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
248 PM MDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR CENTRAL ADAMS AND CENTRAL ARAPAHOE COUNTIES UNTIL 330 PM
MDT.

AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF BYERS...OR 39 MILES EAST OF
DENVER...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
BENNETT...DEER TRAIL...BYERS...COTTONWOOD VALLEY...STRASBURG...
SHAMROCK AND LEADER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3958 10436 3981 10446 4000 10448 3999 10373
      3958 10378
TIME...MOT...LOC 2047Z 233DEG 23KT 3977 10423

KRIEDERMAN
Local storm report, Jul 10, 3:46 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TORNADO          3 NNE ADENA             40.06N 103.86W
07/10/2013                   MORGAN             CO   TRAINED SPOTTER

            LANDSPOUT

0238 PM     TSTM WND GST     1 N STRASBURG           39.75N 104.30W
07/10/2013  M65.00 MPH       ADAMS              CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:07 PM MDTSpecial Weather StatementBOUSedgwick38 min
Jul 9, 9:26 PM MDTSpecial Weather StatementBOUPhillips34 min
Jul 9, 9:27 PM MDTSpecial Weather StatementBOUSedgwick33 min
Jul 9, 10:00 PM MDTSpecial Weather StatementBOUPhillips15 min
Jul 9, 10:17 PM MDTAreal Flood AdvisoryBOUPhillips88 min
Jul 9, 10:24 PM MDTSevere Thunderstorm WarningBOUPhillips36 min
Jul 9, 11:45 PM MDTAreal Flood AdvisoryBOUPhillips90 min
Jul 10, 12:21 PM MDTSpecial Weather StatementBOUJefferson39 min
Jul 10, 1:24 PM MDTSevere Thunderstorm WarningBOUDouglas51 min
Jul 10, 1:39 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert36 min
Jul 10, 1:55 PM MDTSevere Thunderstorm WarningBOUElbert65 min
Jul 10, 2:28 PM MDTAreal Flood AdvisoryBOUElbert3 hr
Jul 10, 2:48 PM MDTSpecial Weather StatementBOUAdams, Arapahoe42 min
Jul 10, 3:54 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington51 min
Jul 10, 4:50 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln40 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.